# SDR FDEA201102210642

- Difficulty date: February 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 221408317
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NR 2 ENGINE MOUNT MATING SURFACE FOUND WITH CORROSION.  CORROSION REMOVED AT NR 2 ENGINE FORWARD MOUNT MATING SURFACE AND FOUND WITHIN LIMITS AS PER CMM 71-20-04 REPAIR 5 FIGURE 504 REV 54.  MATERIAL ORIGINAL THICKNESS= 0.765",  MATERIAL REMOVED= 0.003",  MATERIAL REMAINING= 0.762".  MPI CARRIED OUT ON REWORKED AREA.  NO CRACK EVIDENT.  REPAIR ARE PAINTED AS PER CMM 71-20-04 REV 54.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
